# SDR 96ZZZX140

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55AN
- Make and model: Stbros SD330
- Aircraft serial: SH3025
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Qty Ind
- Part number: 710920
- Condition: Out Of Cal
- Location: Aft Fuel Tank
- Component: Intertechniq, 710920
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CRW - AIRCRAFT FUELED TO 3,950 POUNDS FUEL.  EN ROUTE FROM CRW TO MEM, CREW OBSERVED AN IMBALANCE OF FUEL.  CROSSFEED PROCEDURES SELECTED UNTIL IMBALANCE CORRECTED.  ON DESCENT INTO MEM (VFR MODERATE TURBULENCE), CROSSFEED LIGHT CAME ON, CROSSFEED WAS VERIFIED CLOSED.  ON FINAL, RT ENGINE BEGAN TO SURGE, CREW ELECTED TO SHUT DOWN RT ENG AND NOTIFIED MEM THEY WERE SINGLE ENGINE AND THERE WAS NO EMERGENCY.  ONCE ON THE GROUND, FUEL TANKS WERE DIP STICKED FINDING THE AFT TANKS NEAR EMPTY.  RT ENG RESTARTED AND RAN NORMAL.  FUEL GAUGE DEFERRED PER MEL.  ACFT RETURNED TO SERVICE WITHOUT FURTHER PROBLEMS.  MX CHECKED FUEL QTY INDICATING SYS CALIBRATION AND FUEL SYS AFT FUEL TANK INDICATING CORRECTED AND MEL CLEARED.
